# SDR 07FDEA02994

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTTOM SKIN PANEL NR 2, SKIN CRACKED I/B OF RIB 11, AFT OF REAR SPAR, WRI 57-10 9572, W/C T 6-5710-91017.  STOP DRILLED CRACK, AND PERFORMED HFEC INSPECTION IAW A310 NTM 51-10-08 PT6, TO CONFIRM NO CRACK PAST STOP DRILLED AREA.  INSTALLED SKIN DOUBLER IAW BA AIRBUS DWG R57249152, REF: E.A.  6-5710-91017, WINGS LT WING BOTTOM SKIN PANEL NR 2 SKIN, CRACK INBD OF RIB 11,  AFT OF REAR SPAR.
